Aa
A
A
Close
Avatar universal
How long does Gardasil itself last in my system?
This is the first time I've seen a doctor refer to HOW LONG symptoms of reactions would last. I got the third Gardasil shot May 20th, and have gradually developed a rash all over my face. In addition to a mild seizure and several migraines, as well as swollen lymph nodes and chills, I am convinced this is from the shot and I am terrified that it is going to last a long time. If it's an allergic reaction, then I can't exactly get rid of the Gardasil can I. HOW LONG can reaction symptoms last??? They only seem to be getting worse. When does Gardasil work its way outo f my system? PLEASE please answer.

-Sar


This discussion is related to Gardasil and side effects.
Cancel
16 Answers
Page 1 of 1
492652 tn?1252949008
These are not typical symptoms of Gardasil - most of the times it just causes itching or redness around the injection site.  If you have had a seizure and your symptoms are getting worse, you need to get checked out ASAP (go to the ER if you are experiencing symptoms such as these, especially seizure) - this is very important for your health!  
Good luck,
Em
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Emma,

Thanks for your response. Although they aren't 'recognized' symptoms, there is a lot of available info online that shows the symptoms are extremely common in connection with the shot - especially the 3rd shot for some reason. Folliculitis, face rash, whatever you would call it... and yes, even seizures.

I did visit my doctor, who is medicating me with antibiotics and steroids. I added benadryl and ice packs, and my rash is clearing up nicely, even after one day. There is still that lingering feeling that symptoms might come back at any time, though, and I really wish I knew a way to 'undo' the shot.


Best,
Sar
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Why are you on antibiotics?  That would only help you if you have a bacterial infection, and you wouldn't get one from a shot.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Very true. My doctor suspected general folliculitis, and gave me the antibiotic in case it was a typical case of that, which could be caused by e.coli or staph or other bacteria. He said he was treating me 2 ways - which, poor guy, I understand, since there seems to be no medical information available on how doctors are suposed to treat a reaction to this vaccine.

My skin is not getting worse, but it seems to be slightly slightly improving. When I wake up in the morning, it looks better, but by a few hours into the day it looks bad again, I'm seriously considering becoming one of those alarmists that goes around talking about how the HPV vaccine is poison. My migraines are only getting worse. I ice my face and take benadryl at night and put cortisone cream on my face twice a day.

I believe my next move is going to be Atarax. The FDA VAERS reports show people getting ebtter with Atarax, Benadryl, Tylenol, Zyrtec, and steroid shot. There are of course plenty of records of people who are unable to get much relief even with treatments like those. But I'm praying...

Sar)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
Ahhh makes sense.

Good luck to you.  You might post this in the HPV forum, and see if anyone has any better info for you.

Don't hesitate to call your state's public health immunization program for further assistance as well.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks. I filed a report at VAERS but I hadn't thought of making a few state level inquiries.

I started "treating" the reash MOnday, and it's Thursday morning.... and the rash has calmed a lot. It still burns a little - and even mild heat makes it worse - but the bumps themselves are much calmer. I will see a Dermatologist today to see what can be done about the remaining red marks under my skin.

Thanks everyone. If anyone has any more ideas, please let me know. I don't know how to move this post to the HPV community, though, sorry. :-/

Best,
Sar
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
207091 tn?1337713093
You don't need to move it.  Just post over there.

If you want, copy and paste your original post.  

Good luck!

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I also had a nasty swollen lymph node that appeared 1 week after I got the Gardasil shot. In my case, I got the shot in my right hip area. Then one week later I had a nasty 2-cm lymph node that popped up in my right groin area. I had a smaller one on the left side as well. Fortunately, the big one has slowly gone away over the past month or so.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I first started receiving the vaccine back in June. It wasn't so bad. I didn't suffer from any side effects and my doctor told me so far she hasn't heard of any of her patients complaining about side effects. So, I went with my second dose of the drug. In between the month of June and August I started to develop red spots on my face, which almost look like acne. But I thought nothing of it. And then...it only got worse. Now my entire face is covered with red spots and it's terrible. Every now and then my face would start to itch, but although it was itchy, it was also painful to scratch. I don't really know what to do now. My next dose is suppose to be in January, but now I'm even more afraid of what will happen and I will not be receiving the drug again. Can we really trust what our doctors say???
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
co2
i'm having a similar reaction... what feels like mild seizures... did this ever go away???
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
the post is over 1 year old, the person is not around anymore
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
after my first dose, my found a serious hair loss, its been 2 weeks, I realized my hair is falling. now, I am not sure if I should go for the 2nd dose. i need help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
101028 tn?1419606604
if you are experiencing hair loss after gardasil you should be seen by your provider for a proper exam. if it's determined it is from the gardasil they can file a reaction /side effect form for you.

grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I got the shots about two years ago and since six months ago i have chronic fatigue, confusion and low immune systen im freaking out none of my symptoms are getting better...would this shot kill you after two years of living through it?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
101028 tn?1419606604
no it will not.

are you being followed by a medical provider for your symptoms?

grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I had the exact same! I told my doctors that it was connected with the HPV vaccine, but they don't think so. I developed something called pityrosporum folliculitis, and was treated with itraconazole, after which i further developed hives. My immunity was falling drastically. Now i've stopped all medication, I started talking vitamin D, and it has helped a bit. I'm seriously dreading the third shot! Oh and I live in Denmark by the way..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar universal
Blank
Avatar universal
Blank
101028 tn?1419606604
Blank
3149845 tn?1452625053
Blank
fort lauderdale, FL
Avatar universal
Blank
Gent, Belgium
484074 tn?1431294270
Blank
Reykjavik, Iceland